# SDR COM11878

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 12029840002
- Condition: Worn
- Location: Flight Compt
- Part time: 9,936 hours
- Component: Emb, 1200865500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THAT POWER LEVERS WERE NOT EVEN AT FLIGHT IDLE STOP.  THE RT POWER LEVER FLIGHT IDLE STOP PIN AND ROLLER WERE FOUND TO BE WORN OVER 50 PERCENT.  THE RT POWER LEVER ASSY WAS REPLACED.
